MathSciNet Relay Station
MathSciNet bibliographic data
MR1450939 (98k:60165) 60K25 (15A52 60J10 68R10)
Mairesse, Jean Products of irreducible random matrices in the $(\max,+)$ algebra. Adv. in Appl. Probab. 29 (1997), no. 2, 444–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement